| Catalog Number |
0406622000 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device not available for return.
Event or Problem Description
It was reported that during a spinejack procedure at t11, the radiopaque marker from the cannula plug remained in the vertebral body of the patient.The surgeon was able to position the spinejacks.Upon cement injection from the left, a rapidly significant leakage of cement was observed requiring immediate surgical intervention to remove the leaked cement.The operation lasted an extra 2 hours.The patient's condition was clear on discharge (d+2) following extraction of the foreign body (leaked cement).